# SDR 9JLA2013092303777

- Difficulty date: September 10, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 5,104 hours, 3,975 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch
- Part number: 82203889433
- Condition: Defective
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING DESCENT TO LANDING, NORMAL PITCH TRIM OPERATED MUCH SLOWER THAN NORMAL. MX TROUBLESHOT THE NORMAL PITCH TRIM OPERATION AND FOUND THE 250 KT AIRSPEED SWITCH IN THE NR 1 ADC DEFECTIVE.
